# SDR MRKA9537

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N690MA
- Make and model: Boeing 737-4S3
- Aircraft serial: 24165
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe Seal
- Part number: 4566M7B042N
- Condition: Broken
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED PBE IN CONTROL CABIN DUE VACUUM SEAL BROKEN.  (W)
